# SDR QXEA2010050300293

- Difficulty date: April 29, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 21,821 hours, 22,751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE DETECTOR SOUNDED ON DESCENT. F/A OBSERVED NO SIGNS OF FIRE IN LAV.  LANDING UNEVENTFUL.  REPLACED LAV SMOKE DETECTOR IAW AMM TASKS 26-12-11-000-801/400-801.  OPS CHECKED IAW AMM TASK 26-12-11-710-801.  OPS CHECK GOOD. RETURNED TO SERVICE.
